# SDR SWAA2022021055794

- Difficulty date: December 23, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242TF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CABIN FLOOR PANEL 242TF UPPER SURFACE PEELING. ; DELAMINATION / [01] MEASUREMENTS; [02] CLEANED AND PREPARED AFT CABIN FLOOR PANEL 242TF UPPER SURFACE FOR REPAIR AS PER B737 SRM 53-00-50-2R-1; [03] REPAIRED DAMAGE TOP SURFACE AREA AS MARKED ON AFT CABIN FLOOR PANEL 242TF AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO# 1714421 AND PO#1690463; [04] VERIFIED STEP # 1; 2; AND 3; [05] VERIFIED STEP # 1 2 AND 3
